# SDR SIMA20130727001

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 34,178 hours, 31,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C00929
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 18,336 hours, 15,063 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 OVERHEAD EMERGENCY LIGHT INOPERATIVE.  R & R NR 1 EMERGENCY BATTERY AND CHARGER ASSY IAW AMM 33-50-04, OPS CHECKED GOOD. NO DEFECTS NOTED.
